# SDR IPXA2016011797908

- Difficulty date: January 4, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 53,259 hours, 17,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T33407003
- Condition: Cracked
- Location: Bs 1550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 113.5" LONG CRACK WAS FOUND ON THE STR 20L AT BS 1550.  REPAIR IAW SR 4-3105998863 WITH 8100-9 FORM DATE:14/JAN/2016 AND EO:B767-5310-59525-A.
